# SDR USAA2010100792208

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 31,433 hours, 11,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT - FORWARD CABIN MEGAPHONE HANDLE FALLING OFF.  MAINTENANCE REPLACED MEGAPHONE AS REQUIRED.
